# SDR CALA2025050304433

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A512013
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE AT FLIGHT DECK FLOOR WEB.  REPAIRED FLIGHT DECK FLOOR WEB. REF. REFERENCE WITH SRM 53-10-51-2R-2 .
